MathSciNet Relay Station
MathSciNet bibliographic data
MR549398 (80j:05009) 05A17 (10A45)
Andrews, George E. Plane partitions. III. The weak Macdonald conjecture. Invent. Math. 53 (1979), no. 3, 193–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement